Alert archive / Kansas / Heat Advisories in 2011

Heat Advisory 1, NWS Dodge City, KS

June 25, 20116 counties in Kansas

NWS Dodge City, KS issued this heat advisory at Jun 25, 2011, 3:51 PM CDT for 6 counties in Kansas. It took effect at Jun 26, 2011, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2011, 3:51 PM CDT (20:51 UTC)
In effect from
Jun 26, 2011, 1:00 PM CDT
Expired
Jun 26, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 87 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-871 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS73 KDDC 252051
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
351 PM CDT SAT JUN 25 2011

...HOT TEMPERATURES ARE FORECAST FOR SUNDAY AFTERNOON...

.THE COMBINATION OF HOT AFTERNOON TEMPERATURES FROM 105 TO 110
DEGREES ALONG WITH EXPECTED HUMIDITY VALUES WILL PUSH HEAT INDICES 
TO AROUND 105 DEGREES ON SUNDAY AFTERNOON.

KSZ066-079>081-089-090-260500-
/O.NEW.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/
STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
351 PM CDT SAT JUN 25 2011

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY. 

* TEMPERATURES WILL BE FROM 105 TO 110 DEGREES.

* THE COMBINATION OF THE HOT TEMPERATURES AND EXPECTED HUMIDITY
  VALUES WILL PUSH HEAT INDICES TO AROUND 105 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

06
4 follow-up statements
801 
WWUS73 KDDC 260429
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT SAT JUN 25 2011

...VERY HIGH TEMPERATURES ARE EXPECTED SUNDAY AFTERNOON...

.VERY HOT, DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND
NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS SUNDAY AFTERNOON.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW, AFTERNOON
TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE,
RESULTING IN HEAT INDEX VALUES NEAR 105.

KSZ066-079>081-089-090-261230-
/O.CON.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/
STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1129 PM CDT SAT JUN 25 2011

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY. 

* TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES.

* EVEN WITH LOW RELATIVE HUMIDITIES, SENSIBLE TEMPERATURES WILL
  PUSH HEAT INDEX VALUES TO NEAR 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

WITH THE LOW RELATIVE HUMIDITIES AND WIND, EVAPORATION OF
PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER,
ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE INTAKE
OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID ALCOHOL
AND CAFFEINE SINCE THEY ENHANCE WATER LOSS.

&&

$$
534 
WWUS73 KDDC 261053
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
553 AM CDT SUN JUN 26 2011

...VERY HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON...

.VERY HOT AND DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND
NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS THIS AFTERNOON. 
ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW...AFTERNOON
TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE...
RESULTING IN HEAT INDEX VALUES NEAR 105.

KSZ066-079>081-089-090-261900-
/O.CON.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/
STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
553 AM CDT SUN JUN 26 2011

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

* HIGH TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES.

* EVEN WITH LOW RELATIVE HUMIDITIES...SENSIBLE TEMPERATURES WILL
  PUSH HEAT INDEX VALUES TO NEAR 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

WITH THE LOW RELATIVE HUMIDITIES AND WIND...EVAPORATION OF
PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER...
ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE INTAKE
OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID ALCOHOL
AND CAFFEINE SINCE THEY ENHANCE WATER LOSS.

&&

$$

32
430 
WWUS73 KDDC 261824
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
124 PM CDT SUN JUN 26 2011

...HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON...

.VERY HOT AND DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND
NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS THIS AFTERNOON.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW...AFTERNOON
TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE...
RESULTING IN HEAT INDEX VALUES NEAR 105.

KSZ066-079>081-089-090-270000-
/O.CON.KDDC.HT.Y.0001.000000T0000Z-110627T0000Z/
STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
124 PM CDT SUN JUN 26 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* HIGH TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES.

* EVEN WITH LOW RELATIVE HUMIDITIES...SENSIBLE TEMPERATURES WILL 
  PUSH HEAT INDEX VALUES TO NEAR 105. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS
AN EMERGENCY...CALL 9 1 1.

WITH THE LOW RELATIVE HUMIDITIES AND WIND...EVAPORATION OF
PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER...
ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE
INTAKE OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID
ALCOHOL AND CAFFEINE SINCE THEY ENHANCE WATER LOSS.

&&

$$

06
554 
WWUS73 KDDC 270000 AAA
NPWDDC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT SUN JUN 26 2011


KSZ066-079>081-089-090-270100-
/O.EXP.KDDC.HT.Y.0001.000000T0000Z-110627T0000Z/
STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
700 PM CDT SUN JUN 26 2011

...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

AFTER A VERY HOT AFTERNOON OF RECORD BREAKING TEMPERATURES
PRODUCING HEAT INDEX READINGS OVER 105 ACROSS SOUTH CENTRAL
KANSAS...TEMPERATURES WILL BEGIN TO COOL OVER THE NEXT HOUR. THIS
WILL ALLOW HEAT INDEX READINGS TO GRADUALLY DECREASE BELOW ADVISORY
CRITERIA IN THE NEXT HOUR AS WELL. FOR THIS REASON...THE HEAT
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this heat advisory went out at Jun 25, 3:22 AM CDT, 12 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 3:22 AM CDT, 12 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
322 AM CDT SAT JUN 25 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST FOCUS WILL BE ON TEMPERATURES DURING THE PERIOD.

WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A WEAK UPPER LEVEL
RIDGE AXIS DRIFTING EAST ACROSS THE NORTHERN AND CENTRAL PLAINS.
MEANWHILE, AN UPPER LEVEL TROUGH OF LOW PRESSURE CONTINUES TO EDGE
SLOWLY EAST ACROSS THE PACIFIC NORTHWEST. AT THE SURFACE, AN AREA OF
LOW PRESSURE IS SET UP ACROSS THE NORTHEASTERN TEXAS PANHANDLE WITH
AN ATTENDANT WARM FRONT EXTENDING NORTHEAST JUST INTO SOUTH CENTRAL
KANSAS.

SHORT RANGE MODELS INDICATE THE WEAK UPPER LEVEL RIDGE EXITING EAST
OUT OF THE NORTHERN AND CENTRAL PLAINS INTO THE UPPER MIDWEST TODAY
WHILE LARGE HIGH PRESSURE ALOFT REMAINS ANCHORED ACROSS THE SOUTH
PLAINS THROUGH THE REMAINDER OF THE WEEKEND. THIS WILL RESULT IN
FAIRLY WARM AND DRY CONDITIONS ACROSS MUCH OF WESTERN KANSAS THROUGH
SUNDAY NIGHT. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL TODAY
AS HIGH PRESSURE ALOFT PREVAILS ACROSS THE SOUTH PLAINS. SURFACE LOW
ACROSS THE NORTHEASTERN TEXAS PANHANDLE WILL EDGE SLOWLY
EAST-NORTHEAST INTO EXTREME SOUTHERN PORTIONS OF SOUTH CENTRAL
KANSAS BY THIS AFTERNOON TURNING WINDS NORTHERLY ACROSS SOME
PORTIONS OF THE CWA...SPECIFICALLY NORTH...TO LIGHT AND VARIABLE
ELSEWHERE. HOWEVER, WINDS ARE EXPECTED TO REMAIN FAIRLY LIGHT
WHILE ALL SHORT RANGE MODELS SHOW H85 TEMPERATURES OF NEAR TO JUST
ABOVE 30C REMAINING ACROSS MUCH OF SOUTHWEST KANSAS. AS A RESULT,
EXPECT SIMILAR HIGHS TO YESTERDAY ACROSS THE FORECAST AREA WITH
90S(F) NORTH TO JUST ABOVE 100F ACROSS OUR SOUTHERN ZONES. EXPECT
SLIGHTLY WARMER TEMPERATURES ON SUNDAY AS ALL MODELS SHOW THE
FRONTAL BOUNDARY YET AGAIN SHIFTING SLIGHTLY BACK NORTH INTO
CENTRAL KANSAS. NEAR 100F WILL BE POSSIBLE AS FAR NORTH AS THE
I-70 CORRIDOR BY LATE SUNDAY AFTERNOON. WILL MAKE ONLY MINOR
ADJUSTMENTS TO TEMPERATURES.

DAYS 3-7...

THE GFS AND ECMWF THIS MORNING WERE SIMILAR TO YESTERDAYS MODEL RUN
IN MOVING A COLD FRONT ACROSS WESTERN KANSAS ON MONDAY AND THEN
STALLING THIS FRONT OUT IN NORTHERN OKLAHOMA MONDAY NIGHT. NORTH OF
THIS FRONT 925-850MB MOISTURE IS STILL FORECAST TO BE PRESENT AS AN
UPSLOPE FLOW AND FRONTOGENESIS DEVELOPS NORTH OF THIS FRONT MONDAY
NIGHT. IN ADDITION MID LEVEL INSTABILITY WILL BE PRESENT ACROSS
EASTERN COLORADO AND WESTERN KANSAS MONDAY NIGHT AS SUBTLE UPPER
LEVEL WAVES MOVE ACROSS THE CENTRAL HIGH PLAINS. ALL THIS CONTINUES
TO SUPPORT KEEPING A MENTION OF PRECIPITATION GOING FOR MUCH OF
SOUTHWEST KANSAS MONDAY NIGHT. MAY EVEN ADJUST PRECIPITATION CHANCES
UP SLIGHTLY GIVEN THE COOLING MID LEVEL TEMPERATURES EXPECTED BY 06Z
TUESDAY ACROSS SOUTHERN KANSAS ALONG WITH 850-500 LAPSE RATES AND
BOUNDARY LAYER CAPES.

ON TUESDAY THE SURFACE FRONT WILL BEGIN TO LIFT BACK NORTH AS A WARM
FRONT BUT THIS IS WHERE THE GFS, ECMWF AND GEM BEGIN TO DIVERGE
ON SOLUTIONS. ALTHOUGH THEY BOTH TEND TO AGREE THAT LATE
DAY/OVERNIGHT CONVECTION WILL AGAIN BE POSSIBLE ALONG AND NORTH OF
THIS FRONT...THEY ALL DIFFER WHERE THE WARM FRONT WILL BE BY
TUESDAY NIGHT. GFS SUGGESTS NORTHERN KANSAS/SOUTHERN NEBRASKA
WHILE THE ECMWF KEEPS THE FRONT FURTHER SOUTH AND FAVORS SOUTH
CENTRAL KANSAS. AT THIS TIME CONFIDENCE IS NOT HIGH ON WHICH ONE
WILL BE MORE CORRECT BUT THE RIGHT ENTRANCE REGION OF THE 250MB
JET SEEMS TO SUPPORT CONVECTION A LITTLE FURTHER NORTH THAN THE
ECMWF AND FURTHER SOUTH THAN THE GFS. THE CURRENT GRIDS ALREADY
HAS A MENTION OF SLIGHT CHANCE POPS IN FROM DDC TO HAYS BUT BASED
ON THE JET STREAK AND THE FURTHER SOUTH SOLUTION OF THE ECMWF WILL
EXPAND THESE SMALL POPS A LITTLE FURTHER EAST/SOUTHEAST TOWARDS
PRATT/MEDICINE LODGE.

AS FOR TEMPERATURES ON TUESDAY...THIS WILL DEPEND ON HOW QUICKLY THE
WARM FRONT WILL LIFT NORTH AND TIMING OF THE RETURN OF THE WARM
850-700MB TEMPERATURES. AT THIS TIME GIVEN THE LOW CONFIDENCE ON
EITHER OF THESE WILL CONTINUE TO FAVOR THE PREVIOUS FORECAST ON
HIGHS TUESDAY AFTERNOON.

BY MID WEEK THE UPPER LEVEL HEIGHTS WILL BEGIN TO RISE AS A TROUGH
OF LOW PRESSURE DEVELOPS ALONG THE LEE OF THE ROCKIES. A TIGHT
SURFACE PRESSURE GRADIENT DEVELOPS LATE WEEK AS THIS LEE TROUGH
DEEPENS. GOOD MIXING POTENTIAL EXPECTED AND BASED ON 850-700MB
TEMPERATURE TRENDS IT STILL APPEARS REASONABLE THAT AFTERNOON
TEMPERATURES WILL ONCE AGAIN CLIMB TO OR ABOVE 100 DEGREES MID TO
LATE WEEK. THE PREVIOUS FORECAST HAS A GOOD HANDLE WITH THESE
WARM/HOT TEMPERATURES SO WILL LEAVE THE PREVIOUS FORECAST AS IS MID
TO LATE WEEK.

&&

.AVIATION...

BUFR SOUNDINGS CONTINUE TO INDICATED LIMITED MOISTURE IN THE LOWER
LEVELS TODAY SO VFR CONDITIONS ARE ANTICIPATED AT ALL TAF SITES. AT
HAYS EARLY THIS MORNING WILL NEED TO MONITOR SOME SCATTERED
SHRA/TSRA AS THEY CROSS NORTH CENTRAL KANSAS THROUGH 15Z. AT THIS
TIME AM LEANING TOWARDS ONLY KEEPING SOME MID LEVEL CLOUDS IN THE
TAFS BUT MAY INCLUDE A VCSH OR EVEN A VCTS FOR A FEW HOURS IF
NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC 100  68 105  72 /   0   0   0  10
GCK  98  67 103  70 /   0   0   0  10
EHA 100  67 105  70 /   0   0   0  10
LBL 102  68 108  70 /   0   0   0  10
HYS  93  68 100  70 /   0   0   0  10
P28 105  75 105  77 /   0   0   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR KSZ061>064-074>078-084>087.

&&

FN32/18/18
Hazardous weather outlook, Jun 25, 5:02 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
502 AM CDT SAT JUN 25 2011

KSZ030-031-043>046-061>066-074>081-084>090-261015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
502 AM CDT SAT JUN 25 2011 /402 AM MDT SAT JUN 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING
FOR PORTIONS OF SOUTHWEST KANSAS GENERALLY SOUTH AND WEST OF JETMORE.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN KANSAS
MONDAY AFTERNOON INTO MONDAY NIGHT AND AGAIN ON TUESDAY. IT IS
TOO SOON TO DETERMINE WHETHER ANY STORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE OR NOT. HOWEVER...ANY STORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING SMALL HAIL, GUSTY WINDS, AND DANGEROUS CLOUD
TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:38 PM CDTRed Flag WarningDDCClark, Comanche, Ford, Grant, Gray, Haskell and 5 more29 hr

Nearby

Heat Advisories in Kansas, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.